# SDR QXEA9500254

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336PH
- Make and model: Dorner DO328100
- Aircraft serial: 3014
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Harness
- Part number: 311627002
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: L, E

## Discrepancy

PDX - NR 2 ENGINE SURGED FROM FLIGHT IDLE WHILE ON SHORT FINAL, GO AROUND EXECUTED.  ENGINE SURGED AGAIN 30 PERCENT TORQUE TO 70 PERCENT ON DOWN LEG.  NR 2 ENGINE SHUTDOWN PER EMERGENCY CHECKLIST.  AIRCRAFT LANDED SINGLE ENGINE WITHOUT INCIDENT.  ENGINE HARNESS REPLACED AND NP PROBE REPLACED.  ENGINE OPS CHECKED GOOD ON GROUND RUN, AIRCRAFT RETURNED TO SERVICE.
